Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
IVIG
Watch this 
View More Posts Ignore
anyone else on IVIG....i finished chemo a lil more than a year ago...and stoped taking IVIG in december of 2009 but In august of this year i had to start taking it again once a month... anyone else on this???? how does it make you feel while/after getting it cuz when im getting the infusion i get horrible back/rib pain..

also if anyone has been to survivor clinic can you let me know what thats like im suposed to go in november...
Posted on 09/27/10, 03:57 am
6 Replies Add Your Reply
Reminder: This is a support group for Non-hodgkin's Lymphoma. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 10/01/10  4:32pm
" I have not had IVIG but I belong to another online group that people have. They say a headache the next day is fairly normal and having paid for a few days is normal. I would absolutely talk to your doctor and see what can be done. Most the people that talk about IVIG say they take some Tylenol or Ibuprophen before their infusion. It might be that simple.

Best of luck. "
View More Posts Ignore
Reply #2 - 10/03/10  12:43am
" thanks... they do premed me w/ tylenol and bendryl before hand but yet i still get the pains..i will talk to them about it later this month when i go in for my infusion. "
View More Posts Ignore
Reply #3 - 10/04/10  10:14pm
" I hope they are able to help you. The other group also recommends lots and lots of water the day before and the day of. Sounds like gallons of water. That might help too. "
View More Posts Ignore
Reply #4 - 10/22/10  8:06pm
" are you referring to IV Glammaglobbins? I had that as well if that is what you are referring to.

Please confirm. "
View More Posts Ignore
Reply #5 - 10/22/10  11:32pm
" its Iv Immunoglobin "
View More Posts Ignore
Reply #6 - 11/12/10  10:33pm
" I had four rounds of it in the hospital for low WBC and afterwards ended up having migraines for several days along with a stiff neck. I ended up having to go to the ER but eventually it passed and haven't had it since. "

Add Your Reply
Advertisement


More From Around the Web